# SDR HEEA085052

- Difficulty date: February 28, 2003
- Submitted: March 3, 2003
- Operation: Air carrier
- Aircraft: N6748D
- Make and model: Bell 206L-3
- Aircraft serial: 51106
- Aircraft time: 14,141 hours
- Engine: Allsn 250C30P
- System (JASC): 7320 · Fuel Controlling System
- Part: Solenoid Valve
- Part number: 66917201361
- Part serial: 0568
- Condition: Failed
- Location: Fuel Trim
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WOULD NOT START WITH INTELLISTART SYSTEM ON LINE.
